Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kazuya

Member
  • Total Reviews

    0
  • Content Count

    17
  • Joined

  • Last visited

Community Reputation

1 Neutral

About kazuya

  • Rank
    New Member

Recent Profile Visitors

944 profile views
  1. when i first started taking accutane and signed up at these boards, i promised myself i would post on this topic once my course finished!i did a 4 month cycle at 80mg 3 times a week and 40 mg 4 times a week. the drug has worked wonders!!!! im now almost two months post tane, the flushing and redness have reduced, and my skin is looking amazing! its glowing i couldnt be any happier so far, and i know it will only get better too! one thing i will add is that about two months in i started noticin
  2. Hi everyone, I think I might be starting to experience accutane related hair shedding/ thinning, so i thought this is the thread to go to. i started noticing a couple hairs coming out in the shower about two weeks ago, and hairs on my pillow too. since then, I believe its gotten worse. every time i run my hands through my hair in the shower ill get 5-6 hairs. also, when my hairs wet you can slightly see my scalp on the top of my head. i dont think you could before. my hair looks normal when dry
  3. sorry its called cicaplast* by la roche posay not cicalfast, let me know if u try em and theyre workin for ya
  4. not sure what you mean that inflammation is needed to build muscle? are you talking about the pump? this is caused by the muscle tears from lifting weights and blood rushing to the scene. that kind of inflammation and acne inflammation are completely unrelated( i think). heavy compounds are the way to go though. i doubt accutane will have an effect on muscle growth. so keep it up. on a semi related topic i also work out religously doing very heavy weight. since i have started accutane i reall
  5. On the contrary, Fred Q. I asked my derm who so far has been a great guy, and he reccommended some creams called cicalfate by avene, or cicalfast by la roche posay. I did some reaseach online and cicalfate had really great reviews and i was also told some good things by people on this board. basically the cream is for post surgery/or dermatological treatments and sets the skin in its optimal recovery mode. i bought some cicalfate and have been using it for a couple days now and i think im alre
  6. I had my monthly appointment with my derm today and i asked him about my red marks leftover from my acne. he said i should try cicaplast by la roche posay, or cicalfate by avene. Both are relatively cheap actually, only about 20$ canadian for each. Has anyone on the board tried these products?
  7. hey fred ive been checking the last couple days and theres only been 5-10 small hairs, and sometimes none . hairs still coming out in the shower though. but only when i rub my hands through my hair vigorously...so im like trying to get hair to come out? i dont know lol i will keep you posted man. im starting to think im noticing hair coming out because my hairs been the longest its been in like 3 years. im not sure what to think anymore. whats your situation been like?
  8. thank you for your input everyone. southamptonfc i do indeed think you might be/have been in the same situation as me. so let me get this straight, you did experience minor shedding throughout your accutane course, but your done now, and your hair is perfectly fine? how far along post tane are you? youre giving me hope. im also tempted to stop taking the pills...but im just too in love with the results so far to stop taking them. i will continue to take them even though many people on this
  9. man i def wouldnt mess around with that stuff while your on tane. im an avid gymgoer and supplement junkie but since i started accutane i dont take anything. well just protein actually. Ive taken several bottles of test booster and they have worked well, but its hard to say whether or not they affected my skin. Theoretically it is possible, since testosterone increases oil production i believe. which is why steroids and acne are completely linked. save the supps till after tane man just lift hea
  10. im about 9 weeks into accutane. ive noticed hairs on my pillow , and when im in the shower and run my hands through my hair ill get about one or two small hairs every time. i never really paid attention to my hair shedding before but i dont think that happened, maybe it did and its all in my head...i dont know. sooo is it normal for accutane to increase shedding that doesnt develop into full blown hairloss? any other accutaners experience this and still have normal hair in the end of the course
  11. uh oh. ok i wikipedia'd keloids and UGHH.. so on to my next question...does being on accutane actually make it more likely to develop keloids, or the chance is still the same as not being on accutane?
  12. i know that women are supposed to avoid waxing their eyebrows because it rips off the thin skin while on accutane and causes scarring...if i cut my face or got it all scratched up does that mean its also alot more prone to be scarred as well? i really hope not... unless theres a difference im missing. anyone help with some input? thank you in advance!
  13. wait a minute...so these "red marks" leftover from acne are actually SCARS? or what are they? do they leave behind indentations? theyre "inside" your skin right, not on the surface. so does that mean topical products wouldnt really have an effectt?
×